MathSciNet Relay Station
MathSciNet bibliographic data
MR784151 32H20 (53C55)
Grauert, Hans; Peternell, Ulrike Hyperbolicity of the complement of plane curves. Manuscripta Math. 50 (1985), 429–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement